# SDR SWIA200211129

- Difficulty date: August 15, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 8,256 hours, 11,532 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639010
- Part serial: F17904
- Condition: Failed
- Location: Lt Engine
- Part time: 2,553 hours, 3,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE EEC FAILURE ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT ENGINE HMU IAW RII 73-301 & MM 73-21-00.  OPS & LEAK CHECK GOOD.
